# SDR SWAA2024071211790

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,278 hours, 13,040 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L.E. FLAPS TRANSIT ILLUMINATED AND TRAILING EDGE FLAPS FAILED TO EXTEND. TRAILING EDGE FLAPS STUCK BETWEEN 0 AND 1; WOULD NOT RESPOND TO FLAP LEVER. ALTERNATE FLAP EXTENSION SYSTEM USED.<[01] REMOVED & REPLACED L/H FLAP POSITION TRANSMITTER. REF AMM 27-58-01
